Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Does masturbating causes any problem after marriage and eye sight problem?

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
If we continue to do masturbating for 8 years is there any prolblem in future after marriage some one told me if we do masturbating daily for 5 to 6 years it causes of eye sight problem is it true plz suggest me
Posted Wed, 16 Oct 2013 in Sexual Problems
 
 
Answered by Dr. A. CHAKRAVARTHY 15 minutes later
Brief Answer:
Masturbation do not cause eye problems

Detailed Answer:
Dear XXXXXXX

Thanks for the query in XXXXXXX

Masturbation as such do not cause any health problems.
Masturbation is a normal and healthy way of enjoying sexual pleasure.
Masturbation do not cause eye problems or hair fall as masturbation do not have any connection with eye sight or hair.

The only difference between masturbation and intercourse happening physically is that in masturbation you do it yourself and in intercourse, you do it with your partner. In both scenario, you ejaculate.

Hence do not worry about masturbation.

best regards

Dr A CHAKRAVARTHY
Consultant in Reproductive & Sexual Medicine
Republic of India
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor